| Catalog Number |
072223 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the 3 more wound drain that a doctor had used were flaking.Lot: ngkw1644.
Event or Problem Description
It was reported that the 3 more wound drain that a doctor had used were flaking.Lot: ngkw1644, ngkx2316.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.